# SDR IPXA11567243

- Difficulty date: May 19, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- Aircraft time: 19,215 hours, 12,559 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 880 S15-16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:S1C9, MAIN CARGO FRAME HAS GOUGE FROM FASTENER AT STA 880 BETWEEN S15L AND S 16L.  REPAIRED MAIN CARGO FRAME STA 880 BETWEEN S15L AND S16L IAW EA 110718.
